Embedding-obstruction for products of non-singular, projective varieties.
Mathematica Scandinavica, Tome 44 (1979), pp. 278-288
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1979__44_166648,
author = {Magnar Dale},
title = {Embedding-obstruction for products of non-singular, projective varieties.},
journal = {Mathematica Scandinavica},
pages = {278--288},
year = {1979},
volume = {44},
zbl = {0432.14005},
url = {http://geodesic.mathdoc.fr/item/MS2_1979__44_166648/}
}
Magnar Dale. Embedding-obstruction for products of non-singular, projective varieties.. Mathematica Scandinavica, Tome 44 (1979), pp. 278-288. http://geodesic.mathdoc.fr/item/MS2_1979__44_166648/